# SDR UHLA2014010100001

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 25,590 hours, 15,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Frozen
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SERVICE DOOR WILL NOT OPEN IAW AMM 12-22-01, ICE REMOVED FROM GIRT BAR BRACKETS. DOOR OPERATIONS CHECK OK.
